MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPARE REAMER TUBE FOR HOLLOW REAMER

OBERDORF SYNTHES PRODUKTIONS GMBH SPARE REAMER TUBE FOR HOLLOW REAMER
Catalog Number 309.068
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.A review of the device history record has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that this pc is related to (b)(4), which reports the broken nail, (b)(4) which reports about the broken screws after the first reoperation in (b)(4), which reports about the breakage of the plate after the second reoperation in (b)(4).This pc reports about the breakage of the screws and hollow reamer in the third reoperation.It was reported that on (b)(6) 2019, the first reoperation was performed.On (b)(6) 2019, the second reoperation was performed due to breakage of the screws, and in the second surgery, the surgeon implanted 6 screws in question.On (b)(6) 2020, the third reoperation was performed due to breakage of the plate (reported by (b)(6)).During the third reoperation, a few screws of the 6 screws were worn, and a few screws of the 6 screws broke.The surgeon removed them with the hollow reamer and a carbide drill.The hollow reamer broke in the surgery.No further information is available.This report is for one (1) spare reamer tube for hollow reamer (309.065).This report is 1 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.E1: reporter is a synthes employee.H6: part: 309.068 (36598), lot: 9228379, manufacturing site: bettlach, release to warehouse date: 15.Jan.2015.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Reviewing attached picture, the breakage of the device can be confirmed.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device reported: unknown carbide drill (part #: unknown, lot # unknown, quantity 1), unknown plate (part #: unknown, lot # unknown, quantity 1).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.E1: reporters state: (b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPARE REAMER TUBE FOR HOLLOW REAMER
Common Device Name
REAMER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9684671
Report Number8030965-2020-00983
Device Sequence Number11463075
Product Code HTO
UDI-Device Identifier07611819201873
UDI-Public(01)07611819201873
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309.068
Device Lot Number9228379
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/25/2020
03/12/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date03/09/2020
04/06/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CARBIDE DRILL; UNK - CARBIDE DRILL; UNK - PLATES; UNK - PLATES